# SDR QXEA200700886

- Difficulty date: May 25, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 15,378 hours, 15,699 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - AT X781 Z100 Y9L, THE TRACK HOLD DOWN CLEAT IS CORRODED.  REPAIRED IAW RD8/4-53-884, AND SRM 51-40-07, 51-42-05.
